The Topological Period-Index Conjecture for spin(c) 6-manifolds
AuthorCrowley, D; Grant, M
Source TitleAnnals of K-Theory
PublisherMathematical Sciences Publishers
University of Melbourne Author/sCrowley, Diarmuid
AffiliationSchool of Mathematics and Statistics
Document TypeJournal Article
CitationsCrowley, D. & Grant, M. (2020). The Topological Period-Index Conjecture for spin(c) 6-manifolds. Annals of K-Theory, 5 (3), pp.605-620. https://doi.org/10.2140/akt.2020.5.605.
Access StatusOpen Access
First published in Annals of K-Theory in Vol. 5 (2020), No. 3, published by Mathematical Sciences Publishers. © 2020 Mathematical Sciences Publishers.
The Topological Period-Index Conjecture is a hypothesis which relates the period and index of elements of the cohomological Brauer group of a space. It was identified by Antieau and Williams as a topological analogue of the Period-Index Conjecture for function fields. In this paper we show that the Topological Period-Index Conjecture holds and is in general sharp for spinc 6-manifolds. We also show that it fails in general for 6-manifolds.
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References